# SDR DALA2016020500894

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB BS 370 BETWEEN LONGERONS 26-27 RT, AT C1.  REPAIR WAS ACCOMPLISHED IAW INSTRUCTIONS OF ER/A 541621-14, REV:ORIGINAL AND ETI 88-16-020, REV 3.
